# SDR TWAA0006419

- Difficulty date: April 23, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Chord
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND TEE CORD AT STA 604 BETWEEN LONGERON 28L AND 29L TO L28R AND L29R, HAD CORROSION.  REMOVED BAD SECTION OF TEE CORD AND REPLACED PER SRM 53-03.
